Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does clomid make you weepy?

Posted by on Oct. 9, 2012 at 7:46 AM
  • 10 Replies

I am not an overtly emotional person.  Some people even think I'm cold.  My husband is a police officer and we lost a Lt. on the department yesterday.  It makes me sad, but I felt no emotional tear up.  However, yesterday morning, at work, I started sniffling listening to music.  It wasn't even a tear jerker song, just kind of sentimental sweet.  Weird.  Has anyone experienced this or am I a wierdo?

by on Oct. 9, 2012 at 7:46 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Melisha0214
by Melisha on Oct. 9, 2012 at 8:54 AM

 I'm so sorry about the Lt that was lost :(  I have never been on Clomid, but a friend of mine has been and she said it made her very emotional!!

Twinwittwins
by on Oct. 9, 2012 at 8:56 AM
Yes it does i found that yes letting the emotion play itself out BUT yes its very weird how clomid plays on you..
Posted on CafeMom Mobile
over40bride
by on Oct. 9, 2012 at 9:24 AM

I too am sorry for the Lt. 

I just started Clomid yesterday and so far no weepiness (sp?) and I am a super emotional girl. What day are you on?

-Mommy-2-Three-
by Kary on Oct. 9, 2012 at 9:58 AM

Oh yes, clomid makes me a hormonal MESS!!! Happy tears, sad tears, mad tears, tears with no explanation LOL, bad :( My DH calls clomid my "crazy pills" because I am just a nut case from like day 2 til about 2 days after LOL

WishingAway
by Angela on Oct. 9, 2012 at 9:59 AM

YES! An emotional mess!

tashy27
by on Oct. 9, 2012 at 11:03 AM

 yes clomid can make some ppl very emotional. so no ur not a weirdo, lol

Hildar
by on Oct. 9, 2012 at 1:01 PM
Quoting tashy27:

 yes clomid can make some ppl very emotional. so no ur not a weirdo, lol


SheltieMommy
by on Oct. 9, 2012 at 3:06 PM

Thank you guys.  I'm on day 7.  I take a gonal shot on day 9. 

mdcountrygirl05
by on Oct. 9, 2012 at 7:41 PM

This is my third round of Clomid and I am definitely noticing the moodiness this cycle! Im so irritable and crying at the drop of a hat! Hopefully it will be worth it!

fostermomoftwo
by on Oct. 9, 2012 at 9:48 PM
Ya just got through my first month of clomid and wow was i an emotional wreck..scared my dh cause never knew if i was happy, sad or pissed lol. I felt so bad for him..im thinking doc wants to up my dose next cycle i can only imagine what im gonna be like..
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN